Skip to Accessibility Tools Skip to Content Skip to Footer

Has anyone had joint pain in hands after Humira shot?

I recently started Humira and had my 4th shot a couple of days ago. After each shot, I have had severe joint pain in my hands.

Has anyone else experienced this?

My guess is the drugs are working on the joints but when will it get better?


Community Answers
  • MarthaGrowdon moderator
    2 months ago

    Hi Tigerfan92, I’m sorry to hear that your joints are in such pain after your shots. That’s miserable. I thought it might interest you to read through this forum topic about personal experiences with Humira: https://psoriatic-arthritis.com/topic/humira/. I hope it gives you the perspective you’re looking for. Sending you warm and very gentle hugs.
    -Martha
    Psoriatic-Arthritis.com Team

  • Scottie dottie
    2 months ago

    Started Cosentyx 4 weeks ago. My joints are worst they have been, especially knees, feet and hips

  • Jake moderator
    2 months ago

    @scottiedottie – Any changes in your symptoms over these last two weeks? -Jake, Psoriatic-Arthritis.com Team

  • Tigerfan92 author
    2 months ago

    The joint pain in my hands has been less with the 5th shot. I hope it continues!

  • Share Your Answer

    Poll